# SDR AU001222

- Difficulty date: October 16, 2000
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Part number: 401B1613000059
- Condition: Separated
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(AUS) RT ENGINE INBOARD TRANSLATING COWL INNER SKIN SECTION SEPARATED. SIZE OF SEPARATED SECTION APPROXIMATELY 304.8MM BY 609.6MM (12INBY 24IN).
